# SDR SWAA2023042730736

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 30,337 hours, 14,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DETACHED FROM DOOR<[01] REINSTALLED L1 DOOR ESCAPE SLIDE PER AMM 25-66-01 AND MT 725-61-06. A/C OK FOR SERVICE.
